Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Cramping, brown discharge after PAP smear. Why did this happen?

I had a 6 mo pap smear follow up with my obgyn 3 days ago, and I have experienced a brown discharge to a deep red discharge/clotting almost immediately after. Now, on third day, I have slight cramping/bubbly feeling in my tummy. Almost like my tummy is growling, or stirring. What does all of this mean, I am expecting my period soon and thought maybe the pap just brought it on early, but its not enough blood to fill a pad and its not enough cramping to take a midol. And I do not believe I am or was pregnant during the pap. I am reading alot abt cervical cancer , miscarriage , etc as to why this would have happened....Please help. Than you.
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
After a PAP smear a mild brownish discharge is a normal finding. This mild discharge usually stops on its own without any treatment. You can wait for the PAP smear results to detect any abnormality.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 3 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor